# SDR IPXA10B63093

- Difficulty date: August 28, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 76,978 hours, 13,259 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65B01970203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DMI  D433270 - LT WING OTBD AFT FLAP DENT OTBD OF INBD CANOE FAIRING.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 2, FIG 203, REV 16.
